On the uniqueness of solution of magnetostatic vector_potential problems by three-dimensional finite-element methods

dc.contributorVirginia Tech. Electrical Engineering Departmenten
dc.contributor.authorMohammed, O. A.en
dc.contributor.authorDavis, William A.en
dc.contributor.authorPopovic, Branko D.en
dc.contributor.authorNehl, Thomas W.en
dc.contributor.authorDemerdash, Nabeel A.en
dc.contributor.departmentElectrical and Computer Engineeringen
dc.date.accessed2015-04-24en
dc.date.accessioned2015-05-04T19:24:42Zen
dc.date.available2015-05-04T19:24:42Zen
dc.date.issued1982en
dc.description.abstractIn this paper, particular attention is paid to the impact of finite_element approximation on uniqueness and to approximations implicit in finite element formulations from the uniqueness requirements standpoint. It is also shown that the flux density is unique without qualifications. The theoretical and numerical uniqueness of the magnetic vector potential in three_dimensional problems is also given. This analysis is restricted to linear, isotropic media with Dirichlet Boundary conditions. As an interesting consequence of this analysis it is shown that, under usual conditions adopted in obtaining three_dimensional finite_element solutions, it is not necessary to specify div _ in order that _ be uniquely defined.en
dc.format.mimetypeapplication/pdfen
dc.identifier.citationMohammed, O. A., Davis, W. A., Popovic, B. D., Nehl, T. W., Demerdash, N. A. (1982). ON THE UNIQUENESS OF SOLUTION OF MAGNETOSTATIC VECTOR POTENTIAL PROBLEMS BY 3-DIMENSIONAL FINITE-ELEMENT METHODS. Journal of Applied Physics, 53(11), 8402-8404. doi: 10.1063/1.330373en
dc.identifier.doihttps://doi.org/10.1063/1.330373en
dc.identifier.issn0021-8979en
dc.identifier.urihttp://hdl.handle.net/10919/51982en
dc.identifier.urlhttp://scitation.aip.org/content/aip/journal/jap/53/11/10.1063/1.330373en
dc.language.isoenen
dc.publisherAmerican Institute of Physicsen
dc.rightsIn Copyrighten
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/en
dc.subjectBoundary value problemsen
dc.subjectFinite element methodsen
dc.subjectNumber theoryen
dc.titleOn the uniqueness of solution of magnetostatic vector_potential problems by three-dimensional finite-element methodsen
dc.title.serialJournal of Applied Physicsen
dc.typeArticle - Refereeden
dc.type.dcmitypeTexten

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
1982_On_the_uniqueness_of_solution.pdf
Size:
500.49 KB
Format:
Adobe Portable Document Format
Description: